# SDR UIEA2017040500519

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 57,659 hours, 41,748 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 140T26406
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, INTERIOR SIDE, 82 INCHES FROM LEADING EDGE AT LOWER DOOR FRAME WEB GAS SURFACE CORRODED.  REMOVED AND REPLACED THE FWD CARDO DOOR LOWER SKIN PANEL IAW SRM 51-40-02-0G-0, AND DWG 140T2340, SHEET 2, REV.
